MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 15MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 15MM; DENTAL IMPLANT
Model Number NIITP6515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that the niitp6515 implant was removed due to bone loss.Pain and inflammation are reported as symptoms.Tooth location # 2.Sinus lift had been performed prior to placement in 2010.Graft used was autogenous and xenograft.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected information.Lot number was manufactured prior to udi number requirements.Therefore, udi number was corrected to unknown.The following sections are being reported: b4: date of this report was updated.D4: the udi number is not known.G4: date received by manufacturer was updated.G7: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10876977
Report Number0001038806-2020-01865
Device Sequence Number14281711
Product Code DZE
UDI-Device Identifier00844868011057
UDI-Public(01)00844868011057(17)180326(10)2013030063(241)NIITP6515
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2018
Device Model NumberNIITP6515
Device Catalogue NumberNIITP6515
Device Lot Number2013030063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR